# SDR C2XA02BT027

- Difficulty date: June 16, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 1,170 hours, 867 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1095A30A
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH- CREW REPORTED BURNING SMELL FROM HOT JUG.  MAINTENANCE REMOVED AND REPLACED HOT JUG AND RT HOT JUG CONNECTOR IAW C&D CMM 25-31-45.
